Alert archive / Nebraska / Wind Chill Advisories in 2018

Wind Chill Advisory 2, NWS Cheyenne, WY

January 14, 20185 counties in Nebraska

NWS Cheyenne, WY issued this wind chill advisory at Jan 14, 2018, 2:08 PM MST for 5 counties in Nebraska. It took effect at Jan 15, 2018, 9:00 PM MST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2018, 2:08 PM MST (21:08 UTC)
In effect from
Jan 15, 2018, 9:00 PM MST
Expired
Jan 16, 2018, 8:52 AM MST
In force
12 hr
Issued by
NWS Cheyenne, WY

Counties Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Morrill County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 168 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 9.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2018-01-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2018-01-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1406 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

444 
WWUS45 KCYS 142108
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
208 PM MST Sun Jan 14 2018

...Winter Weather Advisory from Midnight Tonight to Noon Monday
for the I-80 Summit...

...Wind Chill Advisory for a Portion of the Northern Nebraska
Panhandle Midnight Monday Night through 9am Tuesday...

WYZ116-151130-
/O.NEW.KCYS.WW.Y.0004.180115T0700Z-180115T1900Z/
South Laramie Range-
Including the cities of Buford, Pumpkin Vine, and Vedauwoo
208 PM MST Sun Jan 14 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON MST MONDAY...

* WHAT...Snow expected. Plan on slippery road conditions, 
  including during the morning commute on Monday. Total snow 
  accumulations of 1 to 3 inches are expected.

* WHERE...I-80 summit which includes mile markers 320-345.

* WHEN...Midnight to noon Monday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities and
  slick roads at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

$$

NEZ002-003-151130-
/O.NEW.KCYS.WC.Y.0002.180116T0700Z-180116T1600Z/
Dawes-Box Butte-
Including the cities of Chadron, Chadron St Park, and Alliance
208 PM MST Sun Jan 14 2018

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO
9 AM MST TUESDAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 15 below zero to 25 below 
  zero.

* WHERE...Alliance, Chadron and surrounding communities. 

* WHEN...Midnight Monday night to 9 AM Tuesday.

* ADDITIONAL DETAILS...Please avoid being outdoors Monday night.
  If you must be outdoors, make sure you bundle up and cover up
  any exposed skin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
5 follow-up statements
209 
WWUS45 KCYS 150933
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
233 AM MST Mon Jan 15 2018

...Winter Weather Advisory Through Noon Today for the Interstate
80 Summit and South Laramie Range Foothills...

...Wind Chill Advisory for Much of the Western Nebraska Panhandle
from Midnight Tonight through 9 AM Tuesday...

WYZ117-151900-
/O.EXA.KCYS.WW.Y.0004.000000T0000Z-180115T1900Z/
South Laramie Range Foothills-
Including the cities of Whitaker, Federal, and Horse Creek
233 AM MST Mon Jan 15 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON MST TODAY...

* WHAT...Snow occurring. Plan on slippery road conditions. 
  Additional snow accumulations of 1 to 3 inches are expected.

* WHERE...South Laramie Range Foothills.

* WHEN...Until noon today.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities and
  slick roadways including Interstate 80 between mile markers 345
  and 360.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

$$

NEZ021-055-095-096-152300-
/O.EXA.KCYS.WC.Y.0002.180116T0700Z-180116T1600Z/
Morrill-Cheyenne-North Sioux-South Sioux-
Including the cities of Angora, Bridgeport, Bayard, Redington, 
Brownson, Sidney, Harrison, and Agate
233 AM MST Mon Jan 15 2018

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MST TUESDAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 15 below zero to 25 below 
  zero.

* WHERE...Bridgeport, Bayard, Harrison, Sidney and surrounding
  communities.

* WHEN...Midnight to 9 AM Tuesday.

* ADDITIONAL DETAILS...If you must be outdoors, make sure you
  bundle up and cover exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$

WYZ116-151900-
/O.CON.KCYS.WW.Y.0004.000000T0000Z-180115T1900Z/
South Laramie Range-
Including the cities of Buford, Pumpkin Vine, and Vedauwoo
233 AM MST Mon Jan 15 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY...

* WHAT...Snow occurring. Plan on slippery road conditions, 
  including during the morning commute. Additional snow 
  accumulations of 1 to 3 inches are expected.

* WHERE...South Laramie Range.

* WHEN...Until noon today.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities and
  slick roadways including the Interstate 80 Summit between mile
  markers 320 and 345.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

$$

NEZ002-003-152300-
/O.CON.KCYS.WC.Y.0002.180116T0700Z-180116T1600Z/
Dawes-Box Butte-
Including the cities of Chadron, Chadron St Park, and Alliance
233 AM MST Mon Jan 15 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM MST TUESDAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 15 below zero to 25 below 
  zero.

* WHERE...Alliance, Chadron and surrounding communities.

* WHEN...Midnight to 9 AM Tuesday.

* ADDITIONAL DETAILS...If you must be outdoors, make sure you
  bundle up and cover exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
624 
WWUS45 KCYS 151740
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
1040 AM MST Mon Jan 15 2018

...Winter Weather Advisory has been Cancelled for the Interstate 
80 Summit and South Laramie Range Foothills...

...Wind Chill Advisory remains in effect for Much of the Western 
Nebraska Panhandle from Midnight Tonight through 9 AM Tuesday...

WYZ116-117-151845-
/O.CAN.KCYS.WW.Y.0004.000000T0000Z-180115T1900Z/
South Laramie Range-South Laramie Range Foothills-
Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker,
Federal, and Horse Creek
1040 AM MST Mon Jan 15 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

Snowfall has tapered off across much of the area. Therefore, the
winter weather advisory has been cancelled. Roadways may still be
slick in spots.


$$

NEZ002-003-021-055-095-096-160145-
/O.CON.KCYS.WC.Y.0002.180116T0700Z-180116T1600Z/
Dawes-Box Butte-Morrill-Cheyenne-North Sioux-South Sioux-
Including the cities of Chadron, Chadron St Park, Alliance, 
Angora, Bridgeport, Bayard, Redington, Brownson, Sidney, 
Harrison, and Agate
1040 AM MST Mon Jan 15 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM MST TUESDAY...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 15 below zero to 25 below 
  zero.

* WHERE...Bridgeport, Bayard, Harrison, Sidney and surrounding 
  communities.

* WHEN...Midnight to 9 AM Tuesday.

* ADDITIONAL DETAILS...Wind chills will continue to be quite low
  through the day with values of 15 to 20 below, but it will be
  even colder tonight as temperatures tumble along with wind
  chills. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
969 
WWUS45 KCYS 152124
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
224 PM MST Mon Jan 15 2018

...Wind Chill Advisory is in Effect for Much of the Western 
Nebraska Panhandle from 9 pm Tonight through 9 AM Tuesday...

NEZ002-003-021-055-095-096-160530-
/O.EXT.KCYS.WC.Y.0002.180116T0400Z-180116T1600Z/
Dawes-Box Butte-Morrill-Cheyenne-North Sioux-South Sioux-
Including the cities of Chadron, Chadron St Park, Alliance, 
Angora, Bridgeport, Bayard, Redington, Brownson, Sidney, 
Harrison, and Agate
224 PM MST Mon Jan 15 2018

...WIND CHILL ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
9 AM MST TUESDAY...

* WHAT...Very cold wind chills expected. The cold wind chills 
  will cause frostbite in as little as 30 minutes to exposed 
  skin. Expect wind chills to range from 10 below zero to 25 
  below zero.

* WHERE...Bridgeport, Bayard, Harrison, Sidney and surrounding 
  communities.

* WHEN...9 PM this evening to 9 AM Tuesday.

* ADDITIONAL DETAILS...If you must venture outdoors where plenty 
  of layered clothing and cover up any exposed skin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
691 
WWUS45 KCYS 160939
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
239 AM MST Tue Jan 16 2018

...Wind Chill Advisory remains in effect for much of the western 
Nebraska Panhandle through 9 AM this morning...

NEZ002-003-021-055-095-096-161600-
/O.CON.KCYS.WC.Y.0002.000000T0000Z-180116T1600Z/
Dawes-Box Butte-Morrill-Cheyenne-North Sioux-South Sioux-
Including the cities of Chadron, Chadron St Park, Alliance, 
Angora, Bridgeport, Bayard, Redington, Brownson, Sidney, 
Harrison, and Agate
239 AM MST Tue Jan 16 2018

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS
MORNING...

* WHAT...Very cold wind chills expected. The cold wind chills will
  cause frostbite in as little as 30 minutes to exposed skin.
  Expect wind chills to range from 15 below zero to 30 below 
  zero.

* WHERE...Alliance, Bridgeport, Bayard, Chadron, Harrison, Sidney
  and surrounding communities.

* WHEN...Now through 9 AM this morning.

* ADDITIONAL DETAILS...If you must venture outdoors wear layered
  clothing and cover up exposed skin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frost bite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

$$
991 
WWUS45 KCYS 161552
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
852 AM MST Tue Jan 16 2018

NEZ002-003-021-055-095-096-161700-
/O.CAN.KCYS.WC.Y.0002.000000T0000Z-180116T1600Z/
Dawes-Box Butte-Morrill-Cheyenne-North Sioux-South Sioux-
Including the cities of Chadron, Chadron St Park, Alliance, 
Angora, Bridgeport, Bayard, Redington, Brownson, Sidney, 
Harrison, and Agate
852 AM MST Tue Jan 16 2018

...WIND CHILL ADVISORY IS CANCELLED...

Although isolated locations may see wind chill temperatures from
20 below to 30 degrees below zero through 10 am, the majority of
locations will see wind chill temperatures warmer than 20 degrees
below zero, so the wind chill advisory has been cancelled.

$$

Rubin

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill advisory went out at Jan 14, 10:39 AM MST, 3 hours 29 minutes earlier.

Area forecast discussion, Jan 14, 10:39 AM MST, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1039 AM MST Sun Jan 14 2018

.UPDATE...
Issued at 949 AM MST Sun Jan 14 2018

We sent out a quick update to adjust the timing of the
precipitation chances in the northeast section of our forecast
area this afternoon. Latest satellite loop was showing the high
clouds starting to thicken a bit, but the mid layers are still
trying to saturate. Therefore, we decided to tweak pops a bit with
the bulk of the precip. saturating after 21z mainly northeast of
an Alliance to Douglas line. &&

.SHORT TERM...(Today through Monday night)
Issued at 315 AM MST Sun Jan 14 2018

Current KCYS radar loop shows a band of snow showers moving
southeast across the southern Nebraska panhandle and far eastern
Wyoming near the Nebraska border. This band is mainly in response
to jet dynamics aloft along with some marginal warm air advection
just off the surface. Not much snow accumulation, if any at all,
has been observed via webcam with maybe a dusting to half an inch
on grassy surface. This band should push south into Colorado over
the next few hours. The arctic front has exited the area for now,
as seen with temperature trends over the last several hours.
Chadron Nebraska is currently at 29 degrees early this morning
after being down in the teens and single digits yesterday
morning. The arctic front is currently over far eastern Montana
and extends south-southeast into the western Dakotas and central
Nebraska. This front is expected to push southwest later today.
Before that though, temperatures will be pleasant today and
generally in the 40's with a few locations along I-80 around 50
degrees. Daytime highs further north will occur late this morning
or early this afternoon before rapidly falling.

By tonight, models show the arctic front rapidly moving southwest
around the I-25 corridor between sunset and 9 pm. Temperatures
will quickly lower into the teens to low 20's behind the front
with snow developing and moving south across the eastern plains
of Wyoming. Precipitation will mainly be due to jet dynamics
across the Right Entrance quadrant of the main jet streak. In
addition, some warm air advection aloft, marginal upslope flow,
and moderate but brief frontogenesis will be present. Values are
slightly less impressive compared to 24 hours ago, so will not go
with any Winter Weather Advisories quite yet, especially with
areas further north and west which may not get much snowfall at
all. There is still some concern with heavy snow bands, but model
soundings are showing a layer of drier air around 700mb which is
in the snow growth region. Tweaked our forecast snow amounts and
mainly going with 1 to 2 inch amounts across the High Plains at
this time with slightly higher amounts along the Laramie Range.
With no blowing snow expected, and drifting snow expected to be
minimal, will let the day/evening shifts make a final decision on
potential advisories and/or travel impacts.

Snow will gradually end from northeast to southwest early on
Monday. High temperatures in the teens to mid 20's will be common,
with locations further east near Chadron, Lusk, and Alliance
remaining in the single digits. With clearing skies Monday night,
low temperatures below zero are expected across most of the area.
May need Wind Chill Advisories for most of the eastern plains and
maybe the Laramie Valley for Wind Chills around -20 to -25.

.LONG TERM...(Tuesday through Saturday)
Issued at 224 AM MST Sun Jan 14 2018

Main focus for this period will be the upper level trough which
moves through at the end of next week.

Wednesday a closed upper level low will move over the forecast area.
Confidence is getting lower as to where the trough will track. The
latest two runs of the ECMWF have shifted the trough over Montana
instead of Colorado, while the GFS has changed little. Despite the
low confidence of its track, condensation pressure deficits are
quite high, even under the closed low.  As a result have low
confidence of the trough producing any precipitation outside of the
mountains.

The best chance for widespread precipitation will begin Friday as a
stronger upper level trough moves in from the northwest.  A cold
front will accompany the trough passage.  Precipitation will develop
behind the cold front as condensation pressure deficits lower
considerably.

The colder air behind the front will move in Saturday.  If this
timing holds, temperatures will be warmest in the morning, then fall
through the rest of the day.

Models have been fairly consistent with the track/speed of this
trough at the end of the week.  This increases confidence that the
forecast area will receive precipitation from this trough.  However
this is still a week away, and much can change in that amount of
time.

Friday through Saturday, very strong wind gusts may occur due to
700mb winds of 50kts developing over the central and southern part
of the forecast area.  These winds could lead to blowing snow and
reduced visibilities on these two days.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday morning)
Issued at 1039 AM MST Sun Jan 14 2018

VFR for all terminals this afternoon with some gusty winds affecting
KRWL.  Cold front will move south across much of the area this
evening with cigs lowering to MVFR/IFR east of the mtns as the
evening progresses.  Area of light snow will move sw across the area
overnight into Monday morning with conditions returning to VFR from
north to south late tonight through Monday morning.

&&

.FIRE WEATHER...
Issued at 224 AM MST Sun Jan 14 2018

No Fire Weather concerns expected this week with an arctic front
impacting the area early in the week. Very cold temperatures, high
relative humidities, and some light snow are expected until
Tuesday. A slight warm up is then expected through the middle of
the week, with daytime humidities lowering between 30 to 50
percent.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

UPDATE...REC
SHORT TERM...TJT
LONG TERM...JTL
AVIATION...RE
FIRE WEATHER...TJT
Hazardous weather outlook, Jan 14, 3:48 AM MST, 10 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
348 AM MST Sun Jan 14 2018

WYZ103-105-106-110-112>119-151100-
North Laramie Range-Shirley Basin-
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
348 AM MST Sun Jan 14 2018

This hazardous weather outlook is for portions of southeast
Wyoming, mainly along and west of Interstate 25.

.DAY ONE...TODAY AND TONIGHT

Snow will develop late this evening and linger through tonight as
a strong arctic front moves south across the area. One to two
inches of snow are expected through early Monday morning with some
travel impacts possible due to limited visibility and slick
roadways.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Light snow will linger early Monday morning before diminishing
later in the day. Some travel impacts are possible with slick and
partially snow covered roadways.

.Spotter information statement...

Spotter activation will not be required at this time.

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-151100-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-East Platte County-Goshen County-
348 AM MST Sun Jan 14 2018

This hazardous weather outlook is for western Nebraska and extreme
eastern Wyoming, east of Interstate 25.

.DAY ONE...TODAY AND TONIGHT

Snow will develop late this afternoon and early this evening.
Bands of snow will continue through midnight before diminishing in
intensity after midnight. One to two inches of snow are expected
with some travel impacts.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Very cold wind chill temperatures around -15 to -25 are possible
Monday night as the arctic airmass settles over the region.

.Spotter information statement...

Spotter activation will not be required at this time.

WYZ104-109-111-151100-
Ferris/Seminoe/Shirley Mountains-Central Carbon County-
Southwest Carbon County-
348 AM MST Sun Jan 14 2018

This hazardous weather outlook is for portions of south central
Wyoming.

.DAY ONE...TODAY AND TONIGHT

Periods of light snow are expected to develop late tonight and
mainly after midnight. Snow accumulations will be minimal and
generally under one inch, but slick roadways are possible into
early Monday morning, especially near the mountains.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Light snow will linger early Monday morning before diminishing
later in the day. Some travel impacts are possible with slick and
partially snow covered roadways.

.Spotter information statement...

Spotter activation will not be required at this time.

Nearby

Wind Chill Advisories in Nebraska, 2018Every wind chill advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.